Commentarii Mathematici Helvetici


Full-Text PDF (554 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 1, 2002, pp. 145–191
DOI: 10.1007/s00014-002-8335-1

Published online: 2002-03-31

GW invariants and invariant quotients

M. Halic[1]

(1) Ruhr-Universit├Ąt Bochum, Germany

Given a complex, projective variety and a connected, reductive group acting on it, we investigate the relationship between the Gromov-Witten invariants of the variety and those of its invariant quotient for the group action. Certain so-called Hamiltonian invariants naturally appear in the context.

Keywords: Gromov-Witten invariants, group actions, Hamiltonian invariants

Halic M.: GW invariants and invariant quotients. Comment. Math. Helv. 77 (2002), 145-191. doi: 10.1007/s00014-002-8335-1